# SDR AU510001860

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Lear 45LEAR
- Engine: Garrtt TFE731*
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Shorted
- Location: Buss Bar
- Part time: 3,741 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BUSS BAR CABLE SHORT CIRCUITED TO RT CIRCUIT BREAKER PANEL.  FURTHER INVESTIGATION FOUND A LOOSE CONNECTING SCREW ON THE ICE DETECTION CIRCUIT BREAKER WHICH HAD BURNT OUT.
